# SDR DALA2025010600113

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 13,619 hours, 6,251 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE, ER/A 612109-14AD REV B REQUIRES STAGE 3 DTA APPROVAL. A220-100 / FUSELAGE / REAR BARREL / FR70 TO FR72 AND STR23L TO STR25L / DENT. ER/A 612109-14AD REV B REQUIRES STAGE 3 DTA APPROVAL ON OR BEFORE 30,000 FLIGHT CYCLES FROM SECTION III REPAIR EMBODIMENT OR 52,500 FLIGHT HOURS FROM SECTION III REPAIR EMBODIMENT, WHICHEVER OCCURS FIRST. ASSOCIATED ER/A 00-612109 ADDED FOR AC 8125. (LP# 0741411)
